MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V JELCO VENIPUNCTURE NEEDLE-PRO NEEDLES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V JELCO VENIPUNCTURE NEEDLE-PRO NEEDLES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 4140
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when they used the transfer device, it did not transfer into the tube and instead sprayed around and outside the transfer device.There was no reported patient involvement, and there was unknown patient harm.
 
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Neither samples nor pictures were received for the analysis of this complaint.A device history review was performed of the alleged lot number and no discrepancies or anomalies were observed during the manufacturing of this lot.Without the return of the used samples a comprehensive failure investigation cannot be performed, and a probably cause can't be determined.

Brand Name
JELCO VENIPUNCTURE NEEDLE-PRO NEEDLES
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23967955
Report Number3012307300-2026-00092
Device Sequence Number9169281
Product Code JKA
UDI-Device Identifier10351688024565
UDI-Public(01)10351688024565(17)300723(10)6134143
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K922445
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4140
Device Lot Number6134143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown